Alert archive / California / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 19, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jun 29, 2008, 8:09 PM PDT for Lassen County, California; Washoe County, Nevada. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2008, 8:09 PM PDT (03:09 UTC)
- Expired
- Jun 29, 2008, 8:44 PM PDT
- In force
- 35 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Lassen County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 78 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 3.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 4287 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KREV 300310 SVRREV CAC035-NVC031-300415- /O.NEW.KREV.SV.W.0019.080630T0309Z-080630T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 809 PM PDT SUN JUN 29 2008 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME EAST CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA... CENTRAL WASHOE COUNTY IN WESTERN NEVADA... * UNTIL 915 PM PDT * AT 806 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF THE NEEDLE ROCKS...OR ABOUT 10 MILES NORTHWEST OF PYRAMID LAKE...AND MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES WEST OF SAND PASS BY 820 PM PDT... SMOKE CREEK DESERT BY 915 PM PDT... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. AREAS OF BLOWING DUST WILL RAPIDLY REDUCE VISIBILITIES TO BELOW ONE MILE. LAT...LON 4056 12001 4059 11966 4013 11962 4011 11991 TIME...MOT...LOC 0309Z 174DEG 15KT 4021 11979 $$ HOON
1 follow-up statement
000 WWUS55 KREV 300344 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 843 PM PDT SUN JUN 29 2008 CAC035-NVC031-300353- /O.CAN.KREV.SV.W.0019.000000T0000Z-080630T0415Z/ LASSEN CA-WASHOE NV- 843 PM PDT SUN JUN 29 2008 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHOE AND EXTREME EAST CENTRAL LASSEN COUNTIES IS CANCELLED... THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE WEAKENED...THEREFORE THE WARNING WILL BE CANCELLED. HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH 900 PM... CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...AND BRIEF HEAVY RAINS. IF YOU OBSERVED ANY WIND DAMAGE...LARGE HAIL...OR FLOODING FROM THE STORM EARLIER...REPORT IT TO THE NATIONAL WEATHER SERVICE IN RENO. CALL OUR OFFICE AT 775-673-8100. YOUR REPORTS HELP US IMPROVE OUR WARNING PROCESS. LAT...LON 4056 12001 4059 11966 4013 11962 4011 11991 TIME...MOT...LOC 0343Z 174DEG 15KT 4035 11981 $$ HOON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:15 PM PDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jun 29, 3:15 PM PDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
315 PM PDT SUN JUN 29 2008
SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...
A SPEED MAX IS MOVING AROUND THE BASE OF A TROUGH OFF THE CA COAST
THIS AFTERNOON. LATEST WATER VAPOR IMAGES SHOW THE SPEED MAX
MOVING INTO CENTRAL CA AND HELPING TO INTITIATE CONVECTION OVER
THE EASTERN SIERRA AND WESTERN NV. RED FLAG WARNINGS ARE IN EFFECT
FOR PORTIONS OF THE CWA...DETAILS IN FIRE WEATHER SECTION BELOW.
AS EXPECTED...THE DEVELOPING CELLS ARE MOVING RAPIDLY NORTH.
LIGHTNING STRIKES WERE INCREASING AS THE DYNAMICS AND DAYTIME
HEATING INCREASE...BUT WERE MAINY SOUTH OF I-80 AS OF 230 PM. THE
MAIN THREAT WITH THE THUNDERSTORMS...IN ADDITION TO THE LACK OF
RAIN/DRY LIGHTNING... WILL BE STRONG OUTFLOW WINDS AND SMALL HAIL.
THE THUNDERSTORMS ARE EXPECTED TO END FROM THE SOUTH THIS EVENING
WITH ONLY ISOLATED STORMS IN THE FAR NORTHERN ZONES AFTER ABOUT 10
PM.
WESTERLY FLOW DEVELOPS FOR A FEW HOURS ONCE AGAIN THIS EVENING AND
THIS WILL BRING MORE SMOKE INTO THE CWA FROM THE CALIFORNIA FIRES.
LAST NIGHT THE SMOKE EXTENDED EAST TO LOVELOCK AND FALLON...WEB
CAMERAS AT PYRAMID LAKE SHOWED VERY HAZY/SMOKY CONDITIONS UNTIL
EARLY AFTERNOON. SMOKE WILL BE ADDED TO FORECASTS ONCE AGAIN FOR
TONIGHT THROUGH MONDAY MORNING.
A MORE SOUTHWESTERLY FLOW WILL KEEP DRIER AIR OVER THE SIERRA
ZONES INTO EXTREME WESTERN NV MONDAY AFTERNOON. HOWEVER THERE IS
SUFFICIENT INSTABILITY AND RESIDUAL MID LEVEL MOISTURE TO FIRE OFF
A FEW AFTERNOON THUNDERSTORMS MONDAY OVER THE EASTERN PORTIONS OF
THE CWA. TUESDAY AND WEDNESDAY LOOK DRY ACROSS THE ENTIRE CWA AS THE
SOUTHWEST FLOW STRENGTHENS AHEAD OF THE LONG WAVE TROUGH THAT WILL
BE CENTERED NEAR 135-140W THROUGH MID WEEK. THE USUAL MONO-MINERAL
COUNTY CONVERGENCE ZONE DEVELOPS IN THIS SOUTHWEST FLOW AND WILL
BRING SOME AFTERNOON CUMULUS CLOUDS TO THAT AREA.
THE ABOVE NORMAL TEMPERATURES WILL CONTINUE ACROSS THE AREA
THROUGH AT LEAST MID WEEK. DAYTIME HIGHS SHOULD BE 4 TO 8 DEGREES
WARMER THAN NORMAL WITH 90S TO AROUND 100 FOR WESTERN NV AND UPPER
70S AND 80S IN THE MOUNTAINS. RC
.LONG TERM...THURSDAY THROUGH SUNDAY...
A RELATIVELY QUIET PATTERN IN THE EXTENDED. ON THURSDAY THE UPPER
TROUGH OFF THE THE WEST COAST IS PROGGED TO START MOVING TO THE
NORTHEAST. THE GFS SHOWS THE BEST INSTABILITY OVER SRN OREGON ON
THURSDAY JUST TO THE LEFT OF THE UPPER JET. LIFTED INDEX VALUES
OVER THE KREV NRN ZONES REMAIN GREATER THAN +1C. THE LOCATION OF
ANY CONVECTION WILL DEPEND ON THE TRACK OF THE UPPER JET AND THE
COLD POOL ASSOCIATED WITH THE UPPER TROUGH. THUS WILL HAVE A SLIGHT
CHANCE OF TSTMS ONLY IN NRN LASSEN AND NRN WASHOE COUNTIES ON
THURSDAY.
THERE IS GOOD AGREEMENT AMONG THE GFS ENSEMBLE MEMBERS ON MOVING THE
TROUGH NORTH AND WEAKENING IT ON FRIDAY AS THE SWRN CONUS RIDGE
BUILDS TO THE NORTH. ON SATURDAY THE RIDGE SHOULD CONTINUE TO
STRENGTHEN AND BUILD TO THE WEST. THIS WILL PUSH THE STORM TRACK TO
THE NORTH. A SHORTWAVE THAT IS ASSOCIATED WITH THE MAIN LOW OVER
THE NERN PACIFIC SHOULD REMAIN NORTH OF OUR REGION AS IT MOVES INTO
BRITISH COLUMBIA ON SATURDAY. THE RIDGE IS PROGGED TO STRENGTHEN
EVEN MORE ON SUNDAY AS IT STRETCHES FROM THE SERN CONUS WEST TO THE
ERN PACIFIC. THIS WILL KEEP ZONAL FLOW ACROSS THE NRN TIER AND GIVE
US MOSTLY CLEAR SKIES AND LIGHT WINDS FOR THE UPCOMING WEEKEND.
TEMPERATURES WILL CONTINUE 5 TO 10 DEGREES ABOVE NORMAL THROUGH THE
EXTENDED. OHARA
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH MONDAY. SMOKE IS EXPECTED TO
MOVE INTO WRN NEVADA THIS EVENING BY 04Z. HOWEVER...VSBYS SHOULD
REMAIN GREATER THAN 5SM.
CONVECTION WILL OCCUR ACROSS THE ERN SIERRA AND WRN NEVADA THIS AFTN
AND EVENING. THE STRONG SLY FLOW ALOFT SHOULD KEEP TCU...CB AND
TSTMS MOVING QUICKLY TO THE NORTH. HEAVY RAINFALL IS NOT EXPECTED
WITH THESE TSTMS DUE TO THE DRY AIR MASS AND THE FAST MOVEMENT OF
THE STORMS. HOWEVER GUSTY WINDS CAN BE EXPECTED INVOF ANY TSTMS SO
PILOTS SHOULD REMEMBER TO STAY CLEAR OF THESE ISOLATED STORMS.
OHARA
&&
.FIRE WEATHER...
ISOLD TSTMS BEGAN EARLIER TODAY NEAR MONO LAKE AND WERE MOVING NORTH
AROUND 30 MPH. ADDITIONAL SCATTERED STORMS CONTINUE TO DEVELOP FROM
WRN MINERAL NORTHWEST TO THE SIERRA FRONT. THESE STORMS WILL
CONTINUE TO DEVELOP AND SPREAD NORTH THROUGH THIS EVENING. STORMS
WILL DROP LITTLE RAIN IN MANY AREAS DUE TO THE FAST STORM MOTION
THIS AFTERNOON. THEREFORE ANY FIRES THAT DO IGNITE WILL HAVE LITTLE
CHANCE OF SEEING ANY PRECIPITATION...UNLESS ADDITIONAL STORMS MOVE
OVER THE SAME AREA. RED FLAG WARNINGS OVER ALL BUT THE TAHOE BASIN
AND MONO/ALPINE COUNTIES LOOK TO BE IN GOOD SHAPE. THE STORMS WILL
GRADUALLY BECOME WET THIS EVENING...AND RED FLAGS WILL LIKELY BE
ABLE TO BE CANCELLED EARLY IN SOME ZONES. ALSO SOUTHERN ZONES WILL
LIKELY EXPIRE EARLY AS WELL DUE TO ACTIVITY MOVING FURTHER NORTH.
SOME STORMS UP NEAR SPANISH SPRINGS HAVE DROPPED BRIEF HEAVY
RAIN...HOWEVER THIS WILL OCCUR UNDER THE CORES OF THE STORMS.
OUTSIDE OF THE STORM CORES DRY LIGHTNING IS STILL A SERIOUS CONCERN.
ISOLATED TSTMS ARE EXPECTED ON MONDAY...HOWEVER COVERAGE WILL BE
MUCH LESS AND TSTMS WILL LIKELY BE WET. THEREFORE THERE IS A MINIMAL
FIRE WEATHER CONCERN IN WRN NV TOMORROW. DRIER SOUTHWEST FLOW WILL
DEVELOP ACROSS THE AREA BY TUESDAY AHEAD OF AN APPROACHING TROUGH
LATER IN THE WEEK. GMCGUIRE
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
NVZ450-453-458- 459.
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ270-278.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ271.
&&
HTTP://WEATHER.GOV/RENOIn the hours before
Special weather statement, Jun 29, 3:09 PM PDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 309 PM PDT SUN JUN 29 2008 NVZ001-003-004-300015- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY... MINA...SCHURZ...SPARKS...VERDI...GARDNERVILLE...FERNLEY... FALLON...LOVELOCK...SILVER SPRINGS...NIXON...IMLAY 309 PM PDT SUN JUN 29 2008 THUNDERSTORMS WILL MOVE ACROSS WESTERN NEVADA THIS AFTERNOON AND EVENING. DANGEROUS LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THESE THUNDERSTORMS. THE THUNDERSTORMS ARE MOVING TO THE NORTH AT AROUND 30 MPH. DUE TO THE FAST MOVEMENT OF THE STORMS FLOODING IS NOT EXPECTED. HOWEVER...THE LOCALLY HEAVY RAINFALL MAY TEMPORARILLY REDUCE VISIBILITY. PONDING OF WATER ON ROADS IS ALSO POSSIBLE SO MOTORISTS ARE URGED TO USE CAUTION. OHARA HTTP://WEATHER.GOV/RENO
Special weather statement, Jun 29, 4:32 PM PDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 432 PM PDT SUN JUN 29 2008 CAZ071-NVZ004-005-300015- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 432 PM PDT SUN JUN 29 2008 ...STRONG THUNDERSTORMS WILL MOVE NORTH THIS AFTERNOON... AT 428 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF EAGLE LAKE TO 8 MILES NORTHEAST OF TOHAKUM PEAK...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF EAGLE LAKE TO 17 MILES NORTHEAST OF PYRAMID LAKE...AND MOVING NORTH AT 35 MPH. FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR RUSH CREEK MOUNTAIN BY 440 PM PDT. NEAR JUNCTION CA 139 AND CA 513 BY 445 PM PDT. NEAR OBSERVATION PEAK BY 450 PM PDT. NEAR EMPIRE AIRPORT BY 455 PM PDT. NEAR GERLACH BY 500 PM PDT. NEAR MADELINE BY 505 PM PDT. FREQUENT DEADLY LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. MLF
Special weather statement, Jun 29, 6:42 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 642 PM PDT SUN JUN 29 2008 NVZ003-004-300245- GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 642 PM PDT SUN JUN 29 2008 ...STRONG THUNDERSTORM WILL CROSS INTERSTATE 80 THIS EVENING... AT 637 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF DERBY DAM...OR 14 MILES NORTHEAST OF VIRGINIA CITY...AND MOVING NORTH AT 25 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR MUSTANG BY 650 PM PDT. NEAR PATRICK BY 655 PM PDT. NEAR VIRGINIA PEAK BY 730 PM PDT. BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. MLF
Special weather statement, Jun 29, 7:03 PM PDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 703 PM PDT SUN JUN 29 2008 CAZ071-300245- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 703 PM PDT SUN JUN 29 2008 ...STRONG THUNDERSTORM LIFTING NORTHWEST THROUGH LASSEN COUNTY... AT 659 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 14 MILES WEST OF RUSH CREEK MOUNTAIN...OR 20 MILES EAST OF EAGLE LAKE...AND MOVING NORTHWEST AT 35 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR RAVENDALE BY 725 PM PDT. NEAR TERMO BY 735 PM PDT. FREQUENT DEADLY LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. MLF
Local storm report, Jun 29, 7:43 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
743 PM PDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST WSW RENO 39.54N 119.83W
06/29/2008 E60.00 MPH WASHOE NV TRAINED SPOTTER
AT 320 PM PDT WINDS REPORTED AT 40 MPH WITH A GUST TO 60
MPH AT PYRAMID LAKE BOAT RAMP.
0335 PM NON-TSTM WND GST 2 SE SPANISH SPRINGS 39.65N 119.69W
06/29/2008 E40.00 MPH WASHOE NV TRAINED SPOTTER
STRONG WINDS IN SPANISH SPRINGS. GUSTS ESTIMATED TO 40
MPH BUT NO DAMAGE REPORTED. TOTAL OF 0.02 INCH
PRECIPITATION IN ONE HOUR.
0336 PM HAIL 1 SW FALLON 39.47N 118.79W
06/29/2008 M0.25 INCH CHURCHILL NV TRAINED SPOTTER
A TRAINED WEATHER SPOTTER LOCATED 1 MILE SOUTHWEST OF
FALLON REPORTED PEA-SIZE HAIL.
0520 PM TSTM WND GST 18 NNE SCHURZ 39.23N 118.70W
06/29/2008 M60.00 MPH CHURCHILL NV MESONET
A 60 MPH WIND GUST WAS RECORDED AT THE DRI SENSOR AT
RAWHIDE FLATS.
0526 PM DOWNBURST 5 N SPANISH SPRINGS 39.69N 119.72W
06/29/2008 WASHOE NV FIRE DEPT/RESCUE
WIND GUST OF 50 MPH ESTIMATED. A TOTAL OF 0.25 INCH OF
RAIN FELL BETWEEN 400 PM AND 500 PM.
0529 PM TSTM WND GST GERLACH 40.65N 119.35W
06/29/2008 M44.00 MPH WASHOE NV TRAINED SPOTTER
WIND GUSTED TO 44 MPH WITH BLOWING DUST ASSOCIATED WITH A
THUNDERSTORM.
&&
OHARAThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:07 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 53 min |
| Jun 29, 5:12 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 33 min |
| Jun 29, 5:45 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 45 min |
| Jun 29, 6:28 PM PDT | Flash Flood Warning | REV | Lassen | 2 hr |
| Jun 29, 6:29 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 46 min |
| Jun 30, 5:56 AM PDT | Red Flag Warning | REV | Modoc | 14 hr |
| Jun 29, 5:32 PM PDT | Severe Thunderstorm Warning | REV | Lyon, Storey, Washoe | 28 min |
| Jun 29, 7:12 PM PDT | Severe Thunderstorm Warning | REV | Pershing, Washoe | 63 min |
Nearby
Severe Thunderstorm Warnings in California, 2008Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.